# SDR AALA2009033100003

- Difficulty date: March 31, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 88,804 hours, 16,835 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK     CREW RECIEVED AN ANTI-SKID MESSAGE WITH THE LEFT THRUST REVERSER INOPERATIVE. EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED CHAFFING WIRING ON LEFT ENGINE HARNESS AND REPLACED THE ANTISKID/AUTOBRAKE CONTROL UNIT.    SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
